Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 72, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 18, 2013, 10:24 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2013, 10:24 AM EST (15:24 UTC)
- Expired
- Nov 18, 2013, 3:55 PM EST
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
898 WHUS71 KCLE 181524 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EST MON NOV 18 2013 LEZ142>144-182330- /O.CAN.KCLE.GL.W.0014.000000T0000Z-131118T2100Z/ /O.NEW.KCLE.SC.Y.0072.131118T1524Z-131118T2100Z/ /O.CON.KCLE.LO.Y.0015.000000T0000Z-131119T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 1024 AM EST MON NOV 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS AND WAVES: WEST GALES TO 30 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS BY LATE EVENING. WAVES OF 5 TO 8 FEET WILL SUBSIDE TO 2 TO 4 FEET DURING THE LATE EVENING. * LOW WATER: AT 10 AM THE WATER LEVEL AT TOLEDO WAS 2 INCHES ABOVE CHART DATUM OR 12 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION WHICH IS CURRENTLY 10 INCHES BELOW CHART DATUM. THE WATER WILL LIKELY SLOSH THIS AFTERNOON SINCE GALE FORCE WINDS ARE STILL OCCURRING ON THE EAST HALF OF THE LAKE. WATER LEVELS MAY STILL DIP TO NEAR THE CRITICAL MARK FOR SAFE NAVIGATION INTO THE AFTERNOON. WATER LEVELS SHOULD RISE ABOVE THE CRITICAL MARK BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>164-182330- /O.CAN.KCLE.GL.W.0014.000000T0000Z-131118T2100Z/ /O.CON.KCLE.LO.Y.0015.000000T0000Z-131119T0000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1024 AM EST MON NOV 18 2013 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. * LOW WATER: AT 10 AM THE WATER LEVEL AT TOLEDO WAS 2 INCHES ABOVE CHART DATUM OR 12 INCHES ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION WHICH IS CURRENTLY 10 INCHES BELOW CHART DATUM. THE WATER WILL LIKELY SLOSH THIS AFTERNOON SINCE GALE FORCE WINDS ARE STILL OCCURRING ON THE EAST HALF OF THE LAKE. WATER LEVELS MAY STILL DIP TO NEAR THE CRITICAL MARK FOR SAFE NAVIGATION INTO THE AFTERNOON. WATER LEVELS SHOULD RISE ABOVE THE CRITICAL MARK BY EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ061-145>149-165>169-182100- /O.CON.KCLE.GL.W.0014.000000T0000Z-131118T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1024 AM EST MON NOV 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: WEST GALES FOR 35 TO 40 KNOTS WILL GRADUALLY DIMINISH THROUGH THE AFTERNOON. WAVES WILL BE 10 TO 14 FEET ACROSS THE EAST HALF OF LAKE ERIE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN SAFE HARBOR. && $$
1 follow-up statement
947 WHUS71 KCLE 182055 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 355 PM EST MON NOV 18 2013 LEZ061-145>149-165>169-182200- /O.CAN.KCLE.GL.W.0014.000000T0000Z-131118T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 355 PM EST MON NOV 18 2013 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. $$ LEZ142>144-182200- /O.CAN.KCLE.LO.Y.0015.000000T0000Z-131119T0000Z/ /O.CAN.KCLE.SC.Y.0072.000000T0000Z-131118T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 355 PM EST MON NOV 18 2013 ...LOW WATER ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ LEZ162>164-182200- /O.CAN.KCLE.LO.Y.0015.000000T0000Z-131119T0000Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 355 PM EST MON NOV 18 2013 ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 18, 10:21 AM EST, 3 minutes earlier.
Area forecast discussion, Nov 18, 10:21 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 AM EST MON NOV 18 2013
.SYNOPSIS...
STRONG LOW PRESSURE NEAR JAMES BAY WILL TRACK NORTHEAST ACROSS
QUEBEC TODAY. HIGH PRESSURE OVER THE PLAINS WILL BUILD EAST OVER
THE OHIO VALLEY THROUGH TUESDAY...THEN TO NEW ENGLAND ON WEDNESDAY.
A TROUGH OF LOW PRESSURE WILL MOVE EAST ACROSS THE GREAT LAKES ON
THURSDAY AND FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE PLAN IS TO CANCEL THE WIND ADVISORY EARLY...BY THE NOON
NEWSCASTS. LOOKS LIKE THE ONLY AREA MEETING THE WIND ADVISORY
CRITERIA IS ALONG THE LEAST LAKESHORE NEAR LAKE ERIE. THE COLD AIR
STRATOCUMULUS IS FILTERING BACK ACROSS THE AREA AND WILL CONTINUE
TO DO SO TODAY. THIS WOULD INDICATE THAT THE BETTER POTENTIAL
MIXING IS COMING TO AN END SO NO RISK OF 40 KNOT GUSTS BY
MIDDAY...PROBABLY GUSTS IN THE 30S THIS AFTERNOON OR NEAR 40
ALONG THE LAKESHORE.
THE WESTERN AND SOUTHERN COUNTIES SOUTH OF THE TURNPIKE HAVE THE
BEST CHANCE TO HANG ON TO A LITTLE SUN. COLD ENOUGH AT 850 MB TO
BEGIN THE LAKE EFFECT BY EARLY TO MID AFTERNOON. THE BOUNDARY
LAYER IS WARM ENOUGH THAT IS SHOULD BE RAIN SHOWERS ALTHOUGH A FEW
WET FLAKES COULD MIX IN BY DARK.
TEMPERATURES WILL NOT RISE MUCH...ESPECIALLY WHERE THE CLOUDS ARE
RETURNING. THE HOURLY TEMPERATURES HAVE BEEN UPDATED TO HOLD
RELATIVELY STEADY. SOME SPOTS COULD DROP A COUPLE OF DEGREES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
TEMPERATURES WILL CONTINUE TO FALL THIS EVENING ALLOWING LAKE EFFECT
SHOWERS TO TRANSITION FROM RAIN TO SNOW IN THE SNOW BELT. NOT A REAL
GREAT LAKE EFFECT SCENARIO WITH A SHALLOW MOISTURE DEPTH AND
CONTINUING TO DECREASING FROM THE WEST AS THE SURFACE HIGH
BUILDS. MINOR ACCUMULATIONS OF AN INCH...LOCALLY UP TO 2 ARE
POSSIBLE IN INLAND ASHTABULA/NW PA OVERNIGHT. SNOW SHOWERS SHOULD
END FAIRLY QUICKLY ON TUESDAY MORNING.
QUIET WEATHER EXPECTED DURING THE TUESDAY AND WEDNESDAY TIME FRAME
AS HIGH PRESSURE BUILDS ACROSS THE OHIO VALLEY. TUESDAY WILL BE COOL
WITH HIGHS IN THE LOW 40S DESPITE LOTS OF SUN. FAVORABLE COOLING
CONDITIONS WILL BE IN PLACE ON TUESDAY NIGHT...ESPECIALLY IN NW PA
WHERE TEMPS WILL APPROACH 20 DEGREES.
RIDGING BOTH ALOFT AND AT THE SURFACE WILL BE ALONG THE EAST COAST
BY THURSDAY WITH MOISTURE RETURNING FROM THE SOUTHWEST. SHORTWAVE
ENERGY MOVING THROUGH THE FLOW ALOFT WILL BRING A CHANCE OF SHOWERS
TO THE WESTERN COUNTIES ON THURSDAY...EXPANDING TO ALL AREAS ON
THURSDAY NIGHT.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
AGAIN NOT MANY CHANGES THIS MORNING. THE PERIOD STILL LOOKS WET
WITH AN INVERTED TROUGH SWINGING EAST ACROSS THE REGION. TEMPS
INITIALLY WILL BE WARM ENOUGH FOR ALL RAIN ON FRIDAY BUT THERE WILL
LIKELY BE A MIX ON FRIDAY NIGHT INTO SATURDAY. LAKE EFFECT SHOWERS
WILL BE POSSIBLE SATURDAY INTO SUNDAY. THE NEW GUIDANCE HAS 850 MB
TEMPS DIPPING TO NEG 14 OR 16 BY 12Z SUNDAY SO THE PRECIP TYPE WILL
DEFINITELY BE SNOW. TEMPS DURING THE PERIOD WILL BE BELOW NORMAL.
HIGHS WILL STRUGGLE TO REACH THE FREEZING MARK ON SUNDAY.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
WESTERLY WINDS HAVE LESSENED A FAIR AMOUNT. GUSTS MOST AREAS ARE
PEAKING IN THE 25 TO 30 KNOT RANGE. SIMILAR GUSTS ARE EXPECTED THE
NEXT SEVERAL HOURS. MAY SEE A BRIEF INCREASE IN PEAK GUSTS LATER
THIS MORNING AS BETTER MIXING OCCURS. GUSTS TO AS MUCH AS 35 KNOTS
COULD OCCUR AT KERI AND POSSIBLY AT KCLE. ABOUT THE SW 1/2 OF THE
AREA IS CLEAR WITH VFR STRATO CU CIGS FURTHER EAST. CIGS MAY
BRIEFLY DIP TO MVFR THIS MORNING IN THE EAST BUT MOST OF THE
PERIOD WILL VFR. THERE IS A SMALL CHANCE FOR SOME LAKE EFFECT
SHOWERS LATER TODAY DOWNWIND OF LAKE ERIE. THESE SHOULD NOT BE A
BIG DEAL GIVEN HOW DRY IT HAS GOTTEN. WILL GO WITH A VICINITY
MENTION AT KERI AND THAT WILL BE IT. EXPECT THE FLOW TO BECOME NW
LATER TODAY WITH PEAK GUSTS DROPPING OFF TO AROUND 20 KNOTS BY
00Z.
OUTLOOK...NON VFR POSSIBLE THURSDAY.
&&
.MARINE...
NO CHANGES PLANNED TO THE GALE WARNING GIVEN CURRENT OBS. WINDS
COULD GET CLOSE TO STORMS ON THE EAST END FOR A FEW MORE HOURS.
HAVE EXTENDED THE LOW WATER ADVISORY IN THE WEST FOR A FEW HOURS AS
THE WESTERLY GALES SHOULD KEEP WATER LEVELS LOW TILL EARLY EVENING.
ONCE THE GALE COMES DOWN WE WILL NEED A SMALL CRAFT INTO TUESDAY.
WESTERLY FLOW WILL BECOME NW TONIGHT AND THEN CONTINUE TILL A
SURFACE RIDGE CROSSES THE LAKE LATE TUESDAY. SOUTH TO SOUTHEAST
FLOW IS EXPECTED FOR THE MIDDLE PORTION OF THE WEEK. A COLD FRONT
IS EXPECTED TO DIVE SOUTHEAST ACROSS THE LAKE ON THURSDAY NIGHT AND
EARLY FRIDAY. THIS WILL CAUSE THE FLOW TO RETURN TO THE NORTH AND
MAY NEED MORE SMALL CRAFT HEADLINES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR OHZ011>014-023-
089.
PA...WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR LEZ061-145>149-
165>169.
LOW WATER ADVISORY UNTIL 7 PM EST THIS EVENING FOR LEZ142>144-
162>164.
SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
LEZ142>144.
&&
SYNOPSIS...KEC/KOSARIK
NEAR TERM...KEC/KOSARIK
SHORT TERM...KEC
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Nov 18, 4:26 AM EST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 426 AM EST MON NOV 18 2013 OHZ011>014-023-089-PAZ001>003-190930- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 426 AM EST MON NOV 18 2013 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>022-027>033-036>038-047-190930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- 426 AM EST MON NOV 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. WIND GUSTS OF 35 TO 40 MPH ARE POSSIBLE AGAIN TODAY AS COOLER AIR SETTLES OVER THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-190930- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 426 AM EST MON NOV 18 2013 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...LOW WATER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-190930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 426 AM EST MON NOV 18 2013 ...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Nov 18, 5:46 AM EST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
546 AM EST MON NOV 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG 6 SW SYLVANIA 41.65N 83.79W
11/17/2013 LUCAS OH AMATEUR RADIO
WALL AND ROOF BLOWN DOWN.
0525 PM TSTM WND GST HASKINS 41.46N 83.70W
11/17/2013 M64.00 MPH WOOD OH TRAINED SPOTTER
0527 PM TSTM WND GST FINDLAY 41.04N 83.64W
11/17/2013 M53.00 MPH HANCOCK OH ASOS
0530 PM TSTM WND DMG SYLVANIA 41.71N 83.71W
11/17/2013 LUCAS OH TRAINED SPOTTER
24 INCH DIAMETER TREES UPROOTED.
0532 PM TSTM WND GST BOWLING GREEN 41.38N 83.65W
11/17/2013 M85.00 MPH WOOD OH AMATEUR RADIO
0535 PM TSTM WND DMG PERRYSBURG 41.55N 83.62W
11/17/2013 WOOD OH AMATEUR RADIO
ROOF OFF A HOUSE AND LOSS OF POWER ON OREGON RD.
0536 PM TSTM WND DMG 2 ESE PERRYSBURG 41.54N 83.59W
11/17/2013 WOOD OH AMATEUR RADIO
MANY TREES DOWN. DAMAGE TO TRAILERS IN FRIENDLY VILLAGE
TRAILER COURT.
0550 PM TSTM WND DMG 1 E OREGON 41.67N 83.40W
11/17/2013 LUCAS OH BROADCAST MEDIA
ONE ROOF BLOWN OFF A HOME WITH DAMAGE TO SEVERAL GARAGES
ON LALLENDORF RD.
0550 PM TSTM WND GST OREGON 41.67N 83.42W
11/17/2013 E65.00 MPH LUCAS OH AMATEUR RADIO
0555 PM TSTM WND DMG OREGON 41.67N 83.42W
11/17/2013 LUCAS OH TRAINED SPOTTER
DRIVE-IN MOVIE SCREEN BLOWN DOWN.
0600 PM TSTM WND DMG WAYNE 41.30N 83.47W
11/17/2013 WOOD OH TRAINED SPOTTER
2 BASKETBALL HOOPS BENT IN HALF, CINDER BLOCKS IN POOL,
FENCE DAMAGED, CAMPER MOVED SEVERAL FEET, SHED BLOWN TO
NEXT STREET.
0600 PM TSTM WND DMG GENOA 41.52N 83.36W
11/17/2013 OTTAWA OH 911 CALL CENTER
NUMEROUS TREES AND POWERLINES DOWN IN THE WESTERN PART OF
THE COUNTY.
0604 PM TSTM WND GST FINDLAY 41.04N 83.64W
11/17/2013 M62.00 MPH HANCOCK OH ASOS
0630 PM TSTM WND DMG 4 N TIFFIN 41.17N 83.18W
11/17/2013 SENECA OH TRAINED SPOTTER
POLES AND POWERLINES DOWN AT 53 AND 592
0633 PM TSTM WND DMG UPPER SANDUSKY 40.83N 83.28W
11/17/2013 WYANDOT OH AMATEUR RADIO
POLES AND POWER LINES DOWN.
0633 PM TSTM WND DMG 3 N UPPER SANDUSKY 40.87N 83.28W
11/17/2013 WYANDOT OH AMATEUR RADIO
BARN DESTROYED.
0645 PM TSTM WND GST TIFFIN 41.12N 83.18W
11/17/2013 M80.00 MPH SENECA OH TRAINED SPOTTER
WEATHER STATION AT PERRY STREET
0700 PM TSTM WND DMG NORWALK 41.24N 82.61W
11/17/2013 HURON OH LAW ENFORCEMENT
SOME TREES DOWN.
0710 PM TSTM WND DMG 5 E BERLIN HEIGHTS 41.32N 82.40W
11/17/2013 ERIE OH LAW ENFORCEMENT
TREE AND LIMB DOWN NEAR FLORENCE.
0710 PM TSTM WND DMG WAKEMAN 41.26N 82.40W
11/17/2013 HURON OH 911 CALL CENTER
A FEW TREES DOWN.
0726 PM TSTM WND GST SOUTH AMHERST 41.35N 82.24W
11/17/2013 E60.00 MPH LORAIN OH EMERGENCY MNGR
0728 PM TSTM WND GST ELYRIA 41.38N 82.11W
11/17/2013 E60.00 MPH LORAIN OH EMERGENCY MNGR
0728 PM TSTM WND GST ELYRIA 41.38N 82.11W
11/17/2013 M56.00 MPH LORAIN OH ASOS
0728 PM TSTM WND GST LORAIN 41.44N 82.18W
11/17/2013 E60.00 MPH LORAIN OH EMERGENCY MNGR
0740 PM TSTM WND DMG FULTON 40.46N 82.83W
11/17/2013 MORROW OH 911 CALL CENTER
TREES AND POWERLINES DOWN
0740 PM TSTM WND DMG ASHLAND 40.87N 82.32W
11/17/2013 ASHLAND OH 911 CALL CENTER
MANY TREES AND POWERLINES DOWN ACROSS THE COUNTY.
0745 PM TSTM WND DMG CHESTERVILLE 40.48N 82.68W
11/17/2013 MORROW OH 911 CALL CENTER
TREES AND POWERLINES DOWN
0748 PM TSTM WND GST CLEVELAND 41.48N 81.68W
11/17/2013 M54.00 MPH CUYAHOGA OH ASOS
0748 PM TSTM WND DMG WEST SALEM 40.97N 82.11W
11/17/2013 WAYNE OH LAW ENFORCEMENT
NUMEROUS TREES DOWN.
0750 PM TSTM WND DMG CONGRESS 40.93N 82.06W
11/17/2013 WAYNE OH LAW ENFORCEMENT
SOME TREES DOWN.
0758 PM TSTM WND DMG LOUDONVILLE 40.63N 82.23W
11/17/2013 ASHLAND OH LAW ENFORCEMENT
SEVERAL TREES DOWN OUTSIDE OF TOWN.
0759 PM TSTM WND DMG PERRYSVILLE 40.66N 82.31W
11/17/2013 ASHLAND OH AMATEUR RADIO
TREE DOWN ON STATE ROUTE 95 JUST EAST OF TOWN.
0759 PM TSTM WND GST CLEVELAND 41.48N 81.68W
11/17/2013 M56.00 MPH CUYAHOGA OH ASOS
0805 PM TSTM WND DMG 5 SW GLENMONT 40.47N 82.16W
11/17/2013 HOLMES OH LAW ENFORCEMENT
MANY TREES DOWN.
0810 PM TSTM WND DMG PAINESVILLE 41.73N 81.25W
11/17/2013 LAKE OH LAW ENFORCEMENT
SOME TREES AND WIRES DOWN.
0810 PM TSTM WND DMG GREEN 40.94N 81.44W
11/17/2013 SUMMIT OH LAW ENFORCEMENT
8 TREES DOWN.
0815 PM TSTM WND DMG MARTINSBURG 40.27N 82.35W
11/17/2013 KNOX OH 911 CALL CENTER
NUMEROUS TREES DOWN AND POWER OUTAGES
0815 PM TSTM WND DMG TWINSBURG 41.32N 81.45W
11/17/2013 SUMMIT OH LAW ENFORCEMENT
1 TREE DOWN.
0815 PM TSTM WND DMG 3 S AKRON 41.04N 81.52W
11/17/2013 SUMMIT OH LAW ENFORCEMENT
ONE TREE DOWN IN SPRINGFIELD TOWNSHIP.
0818 PM TSTM WND DMG 4 W VERMILION 41.41N 82.40W
11/17/2013 ERIE OH 911 CALL CENTER
NUMEROUS TREES DOWN AND POWER OUTAGES
0825 PM TSTM WND DMG CHARDON 41.58N 81.21W
11/17/2013 GEAUGA OH LAW ENFORCEMENT
SEVERAL TREES DOWN.
0825 PM TSTM WND DMG WALNUT CREEK 40.52N 81.73W
11/17/2013 HOLMES OH LAW ENFORCEMENT
SOME TREES DOWN.
0829 PM TSTM WND GST AKRON 41.08N 81.52W
11/17/2013 M52.00 MPH SUMMIT OH ASOS
0830 PM TSTM WND DMG NORTH CANTON 40.87N 81.40W
11/17/2013 STARK OH AMATEUR RADIO
PEDESTRIAN WALKWAY AT HOOVER APPLIANCE CO. WAS DAMAGED.
0830 PM TSTM WND DMG RAVENNA 41.16N 81.24W
11/17/2013 PORTAGE OH INSURANCE CO
MANY TREES DOWN.
0830 PM TSTM WND DMG CANTON 40.81N 81.37W
11/17/2013 STARK OH LAW ENFORCEMENT
SEVERAL TREES DOWN COUNTYWIDE.
0845 PM TSTM WND DMG HARTSGROVE 41.60N 80.95W
11/17/2013 ASHTABULA OH LAW ENFORCEMENT
ONE TREE DOWN.
0855 PM TSTM WND DMG WARREN 41.24N 80.82W
11/17/2013 TRUMBULL OH 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE COUNTY.
0900 PM TSTM WND DMG YOUNGSTOWN 41.10N 80.65W
11/17/2013 MAHONING OH 911 CALL CENTER
A COUPLE OF TREES AND WIRES DOWN.
0900 PM TSTM WND DMG 5 SW ERIE 42.07N 80.16W
11/17/2013 ERIE PA 911 CALL CENTER
A COUPLE OF TREES DOWN IN MILL CREEK.
0905 PM TSTM WND DMG ANDOVER 41.61N 80.57W
11/17/2013 ASHTABULA OH LAW ENFORCEMENT
ONE TREE DOWN.
0908 PM TSTM WND DMG LAKE CITY 42.02N 80.35W
11/17/2013 ERIE PA 911 CALL CENTER
A COUPLE OF TREES DOWN.
0915 PM TSTM WND DMG 4 S HARTSTOWN 41.49N 80.38W
11/17/2013 CRAWFORD PA 911 CALL CENTER
TREE FELL ON HOUSE IN WEST FALLOWFIELD TOWNSHIP.
0930 PM TSTM WND DMG MEADVILLE 41.65N 80.15W
11/17/2013 CRAWFORD PA 911 CALL CENTER
MANY TREES DOWN OVER THE WESTERN AND CENTRAL PORTION OF
THE COUNTY.
0935 PM TSTM WND DMG MEADVILLE 41.65N 80.15W
11/17/2013 CRAWFORD PA 911 CALL CENTER
TREE FELL ON COCHRANTON ROAD NEAR FRANKLIN PIKE IN WEST
MEAD TOWNSHIP.
1005 PM NON-TSTM WND DMG ELYRIA 41.38N 82.11W
11/17/2013 LORAIN OH EMERGENCY MNGR
NUMEROUS TREES DOWN BETWEEN INTERSTATE 90 AND ROUTE 303.
1005 PM NON-TSTM WND GST ELYRIA 41.38N 82.11W
11/17/2013 E58.00 MPH LORAIN OH ASOS
1030 PM NON-TSTM WND GST PARMA 41.38N 81.73W
11/17/2013 M58.00 MPH CUYAHOGA OH TRAINED SPOTTER
&&
CLARKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 7:01 PM EST | Severe Thunderstorm Warning | CLE | Morrow, Richland | 59 min |
| Nov 17, 7:03 PM EST | Severe Thunderstorm Warning | CLE | Lorain | 57 min |
| Nov 17, 7:07 PM EST | Severe Thunderstorm Warning | CLE | Erie | 23 min |
| Nov 17, 7:22 PM EST | Severe Thunderstorm Warning | CLE | Ashland | 38 min |
| Nov 17, 7:27 PM EST | Tornado Warning | CLE | Ashland | 33 min |
| Nov 17, 7:34 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 56 min |
| Nov 17, 7:46 PM EST | Tornado Warning | CLE | Knox | 44 min |
| Nov 17, 7:47 PM EST | Severe Thunderstorm Warning | CLE | Wayne | 58 min |
| Nov 17, 7:53 PM EST | Severe Thunderstorm Warning | CLE | Lake | 52 min |
| Nov 17, 7:54 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Richland | 36 min |
| Nov 17, 7:56 PM EST | Severe Thunderstorm Warning | CLE | Holmes | 64 min |
| Nov 17, 8:06 PM EST | Severe Thunderstorm Warning | CLE | Summit | 39 min |
| Nov 17, 8:14 PM EST | Severe Thunderstorm Warning | CLE | Stark | 61 min |
| Nov 17, 8:17 PM EST | Severe Thunderstorm Warning | CLE | Portage | 58 min |
| Nov 17, 8:19 PM EST | Severe Thunderstorm Warning | CLE | Geauga | 41 min |
| Nov 17, 8:23 PM EST | Severe Thunderstorm Warning | CLE | Ashtabula | 67 min |
| Nov 17, 8:34 PM EST | Special Marine Warning | CLE | 86 min | |
| Nov 17, 8:37 PM EST | High Wind Warning | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain | 7 hr |
| Nov 17, 8:38 PM EST | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 52 min |
| Nov 17, 8:42 PM EST | Severe Thunderstorm Warning | CLE | Crawford, Erie | 78 min |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.